Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 452, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 7, 2023, 5:46 PM EDT for 4 counties in Georgia. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2023, 5:46 PM EDT (21:46 UTC)
- Expired
- Aug 7, 2023, 6:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clarke County, GA, Oconee County, GA, Oglethorpe County, GA, Wilkes County, GA
The radar
The Greer radar (KGSP), 134 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 6:29 PM EDT | TSTM WND DMG | 1 W Barnett Shoals, GA | Large tree fell on a house along McRee Mill Lane. Public also reported numerous trees and powerlines downed in the area. |
| Aug 7, 6:40 PM EDT | TSTM WND DMG | State Botanical Garden, GA | Emergency Manager reports a tree down at the State Botanical Gardens of Georgia. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 11:40 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Aug 7, 4:30 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1864 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
354
WUUS52 KFFC 072146
SVRFFC
GAC059-219-221-317-072230-
/O.NEW.KFFC.SV.W.0452.230807T2146Z-230807T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
546 PM EDT Mon Aug 7 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Oconee County in northeastern Georgia...
Southeastern Clarke County in northeastern Georgia...
Northern Wilkes County in east central Georgia...
Oglethorpe County in northeastern Georgia...
* Until 630 PM EDT.
* At 546 PM EDT, severe thunderstorms were located along a line
extending from Point Peter to near Dunlap to North High Shoals,
moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Watkinsville, Lexington, Winterville, Crawford, North High Shoals,
Tignall, Arnoldsville, Bishop, Maxeys, Rayle, Whitehall,
Athens-Clarke County, Stephens, Delhi, Smithonia, Eastville,
Hutchings, Barnett Shoals, Newtown, and Danburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3372 8294 3373 8295 3370 8299 3376 8328
3375 8329 3378 8347 3381 8348 3385 8358
3395 8339 3403 8308 3402 8305 3403 8303
3402 8294 3402 8293 3398 8286 3399 8284
3397 8278 3399 8266 3386 8261 3387 8257
TIME...MOT...LOC 2146Z 271DEG 50KT 3401 8303 3391 8329 3383 8348
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
812
WWUS52 KFFC 072227 RRA
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
627 PM EDT Mon Aug 7 2023
GAC059-219-221-317-072237-
/O.EXP.KFFC.SV.W.0452.000000T0000Z-230807T2230Z/
Oconee GA-Clarke GA-Wilkes GA-Oglethorpe GA-
627 PM EDT Mon Aug 7 2023
...THE SEVERE THUNDERSTORM WARNING FOR OCONEE...SOUTHEASTERN
CLARKE...NORTHERN WILKES AND OGLETHORPE COUNTIES WILL EXPIRE AT 630
PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northeastern Georgia. A Severe Thunderstorm Watch
also remains in effect until midnight EDT for northeastern and east
central Georgia.
LAT...LON 3372 8294 3373 8295 3370 8299 3376 8328
3375 8329 3378 8347 3381 8348 3385 8358
3395 8339 3403 8308 3402 8305 3403 8303
3402 8294 3402 8293 3398 8286 3399 8284
3397 8278 3399 8266 3386 8261 3387 8257
TIME...MOT...LOC 2227Z 271DEG 50KT 3400 8234 3390 8261 3382 8280
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 5:44 PM EDT, 2 minutes earlier.
Area forecast discussion, Aug 7, 5:44 PM EDT, 2 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 544 PM EDT Mon Aug 7 2023 .UPDATE... Issued at 539 PM EDT Mon Aug 7 2023 A line of severe thunderstorms has moved into northwest Georgia and is spreading into the western metro Atlanta area. Winds associated with this line of storms are indicated to be as high as 70 mph, and some isolated gusts as high as 80 mph cannot be ruled out. These winds have the potential to cause widespread damage to trees and powerlines, and could cause structure damage, as well. With ample MUCAPE values as high as 5000-6000 J/kg and DCAPE of 1000-1500 J/kg, the threat for very strong, damaging winds will continue as this line continues south and eastward through the late afternoon and evening hours. Please heed any warnings issued for your area and shelter in a safe location secure from the winds. King && .SHORT TERM... (This afternoon through Tuesday) Issued at 238 PM EDT Mon Aug 7 2023 Key Messages: - A widespread wind damage threat is evolving this afternoon and could continue through late evening across the forecast area. SPC has included an Enhanced risk (level 3 out of 5) for much of the area. Tornadoes will be possible, mainly across Northern GA, however, the wind threat should be considered the dominate impact. - An Excessive Heat warning has been issued for portions of Middle GA. Heat index values are in excess of 110 for several counties. A heat advisory is in effect for much of the remainder of Central GA through 8 pm. - Thunderstorms are again in the forecast for Tuesday with a Slight Risk in effect for much of Middle GA. Damaging winds will be the main concern. Today and tonight: A lot happening this afternoon and in the short term. Lets start with heat. Mid 90 temps and upper 70 dewpoints across West central GA have led to heat index values exceeding 110 in several locations so a Excessive Heat warning was introduced through early evening for a portion of the Heat Advisory area. Severe threat... 18z FFC sounding is juicy to say the least. Observed 5390 J/KG CAPE, nearly 1500 DCape and sufficient shear in place to support organized severe storms. Similarly to what we experienced a few weeks ago across North GA not out of the question given that amount of instability and slightly more jet dynamics in play this time around. Expect the clusters of storms across northern GA and Northern AL to congeal into more of a line that shifts through the region later this afternoon. Damaging winds with that line and within that line would be expected to be widespread given the status of the environment its moving into. Analyzed helicity values on the margin for some tornadoes so a few cannot be ruled out, however, the main focus should be on the damaging wind threat through this evening. Expect that line to continue south through the CWA. There is some uncertainty with the intensity of the line as it reaches the area south of Macon/Columbus but certainly unstable enough to support severe storms. Tuesday: Another wave is still progged to slide east out of OK/AR and potentially develop into an MCS which may clip the southern sections of the CWA late Tue afternoon/early evening. There are some discrepancies on the northward extent of the convection with the WRF FV3 the furthest north into the I20 corridor and the NAM Nest and WRF ARW further south across southwestern and south central GA. SPC does highlight a slight risk across that southern tier of counties more inline with the NAM nest and ARW. Stellman && .LONG TERM... (Wednesday morning through next Sunday) Issued at 238 PM EDT Mon Aug 7 2023 The long term forecast remains on track. Model guidance continues to prog a potent disturbance kicking out of the Plains that could bring yet another round of impactful weather on Thursday afternoon. Bulk shear ranging from 35 to 60+KT across north Georgia coinciding with 2000-3000+ J/kg of SBCAPE will merit a watchful eye in the coming days for the threat of severe weather. See the previous discussion below for more details regarding the extended forecast. KAL && .AVIATION... (18Z TAFS) Issued at 224 PM EDT Mon Aug 7 2023 Main concerns will be thunderstorms and timing. Now that a solid line of storms appears to be taking shape we can put a little more confidence on timing for the sites later this afternoon/evening. CAMS still struggling with any redevelopment behind the main line and if there will be any but for now will assume the airmass stabilizes behind the main surge. Added prob30 for Tuesday as most convection is forecast to remain across central GA sites however there is some guidance suggesting some development post 18z across metro sites. Winds outside of TS will remain west and gusty this afternoon. //ATL Confidence...18Z Update... Medium confidence precip timing high confidence all other elements 30 && .PRELIMINARY POINT TEMPS/POPS... Athens 70 89 69 90 / 70 10 20 30 Atlanta 72 89 71 91 / 70 30 20 50 Blairsville 64 82 61 84 / 60 10 10 40 Cartersville 69 87 69 89 / 70 20 20 50 Columbus 75 94 73 92 / 30 60 40 60 Gainesville 71 87 69 89 / 70 10 10 40 Macon 73 94 72 92 / 30 50 40 50 Rome 69 88 68 89 / 60 20 20 60 Peachtree City 71 90 69 91 / 60 40 30 50 Vidalia 76 95 73 92 / 20 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051- 058>062-066>071-074>076-078-079-085-086-097-098-109>113. Excessive Heat Warning until 8 PM EDT this evening for GAZ072- 073-080>084-089>096-102>108. && SHORT TERM...30 LONG TERM....KAL AVIATION...30
Hazardous weather outlook, Aug 7, 4:45 PM EDT, 1 hour 1 minute before
Hazardous Weather Outlook National Weather Service Peachtree City GA 445 PM EDT Mon Aug 7 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-082045- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 445 PM EDT Mon Aug 7 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Severe Thunderstorm Watch is in effect for north and portions of central Georgia through this evening. A line of strong to severe thunderstorms is moving through north Georgia and will continue to move southward through the remainder of the afternoon into the evening. The strongest storms may produce 50 to 70 mph wind gusts, with isolated gusts near 80 mph not out of the realm of possibility. Winds of this magnitude may cause widespread tree and power line damage if they materialize. Please heed any warnings issued for your area. A Heat Advisory is in place across central Georgia from noon to 8 PM today due to expected heat indices in the 105 to 110 degree range. An Excessive Heat Warning is furthermore in effect in portions of west-central Georgia until 8 PM with heat indices approaching 115 degrees. Be sure to take the necessary steps to stay cool and hydrated. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There is a Slight Risk (level 2 of 5) for thunderstorms with damaging winds in central Georgia on Tuesday. Periods of thunderstorm activity will continue through next Sunday. The highest storm chances will occur during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Aug 7, 5:32 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
532 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM Tstm Wnd Dmg 2 SW Peachtree City 33.38N 84.60W
08/07/2023 Fayette GA Public
A tree was snapped on Patina Point.
&&Local storm report, Aug 7, 5:36 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
536 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Tstm Wnd Dmg 1 S Kirkwood 33.74N 84.32W
08/07/2023 DeKalb GA Public
A tree was reported down on Terry Mill Rd
SE.
&&Local storm report, Aug 7, 5:39 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
539 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM Tstm Wnd Dmg 2 E Douglasville 33.75N 84.72W
08/07/2023 Douglas GA Emergency Mngr
Power lines were reported down in the 5000
block of Fairburn Rd.
&&Local storm report, Aug 7, 5:42 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
542 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM Tstm Wnd Dmg 1 SSE Winston 33.71N 84.82W
08/07/2023 Douglas GA Emergency Mngr
Power line reported down on Mason Creek Rd
at Franklin Forest Dr.
&&Local storm report, Aug 7, 5:45 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
545 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM Tstm Wnd Dmg 3 SW Douglasville 33.72N 84.78W
08/07/2023 Douglas GA Emergency Mngr
Power lines reported down on Bright Star Rd.
&&Special weather statement, Aug 7, 5:45 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Mon Aug 7 2023
GAZ052-053-066-072230-
Coweta GA-Troup GA-Heard GA-
545 PM EDT Mon Aug 7 2023
...A strong thunderstorm will impact portions of southeastern Heard,
northeastern Troup and southwestern Coweta Counties through 630 PM
EDT...
At 545 PM EDT, a strong thunderstorm was over Franklin, moving east
at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Franklin, Hogansville, Grantville, Corinth, and Powers Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Georgia. A Severe Thunderstorm Watch also remains in
effect until midnight EDT for west central Georgia.
&&
LAT...LON 3336 8484 3325 8477 3322 8479 3322 8485
3319 8485 3319 8486 3318 8486 3320 8515
3333 8516
TIME...MOT...LOC 2145Z 271DEG 29KT 3325 8507
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:00 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 30 min |
| Aug 6, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 52 min |
| Aug 6, 8:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Aug 6, 8:27 PM EDT | Special Weather Statement | FFC | Stewart | 33 min |
| Aug 6, 9:18 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Aug 7, 3:16 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more | 17 hr |
| Aug 7, 1:39 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 51 min |
| Aug 7, 1:42 PM EDT | Excessive Heat Warning | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 16 more | 6 hr |
| Aug 7, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 46 min |
| Aug 7, 2:21 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 39 min |
| Aug 7, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Murray, Walker, Whitfield | 38 min |
| Aug 7, 2:25 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 50 min |
| Aug 7, 2:33 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 42 min |
| Aug 7, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Pickens, Union | 45 min |
| Aug 7, 2:51 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| Aug 7, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 51 min |
| Aug 7, 2:58 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd | 47 min |
| Aug 7, 2:58 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 32 min |
| Aug 7, 3:03 PM EDT | Special Weather Statement | FFC | Banks, Cobb, Forsyth, Hall, White | 42 min |
| Aug 7, 3:14 PM EDT | Special Weather Statement | FFC | Bibb | 46 min |
| Aug 7, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 40 min |
| Aug 7, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Lumpkin, Pickens, White | 47 min |
| Aug 7, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Towns, Union, White | 43 min |
| Aug 7, 3:45 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Aug 7, 3:46 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 29 min |
| Aug 7, 3:49 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 26 min |
| Aug 7, 3:50 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 25 min |
| Aug 7, 3:59 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Aug 7, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 1 more | 42 min |
| Aug 7, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 40 min |
| Aug 7, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk | 50 min |
| Aug 7, 4:16 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 29 min |
| Aug 7, 4:26 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 34 min |
| Aug 7, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, White | 34 min |
| Aug 7, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 42 min |
| Aug 7, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 39 min |
| Aug 7, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more | 50 min |
| Aug 7, 4:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Aug 7, 4:46 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| Aug 7, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Madison | 40 min |
| Aug 7, 4:56 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 34 min |
| Aug 7, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 32 min |
| Aug 7, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Douglas, Paulding | 45 min |
| Aug 7, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee, Walton | 41 min |
| Aug 7, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 38 min |
| Aug 7, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs, Wilkinson | 21 min |
| Aug 7, 5:10 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Aug 7, 5:12 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Aug 7, 5:16 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 29 min |
| Aug 7, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 29 min |
| Aug 7, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 25 min |
| Aug 7, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more | 48 min |
| Aug 7, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 46 min |
| Aug 7, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 30 min |
| Aug 7, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Coweta, Douglas, Fayette, Fulton and 1 more | 38 min |
| Aug 7, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 37 min |
| Aug 7, 5:45 PM EDT | Special Weather Statement | FFC | Heard | 45 min |
| Aug 7, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more | 35 min |
| Aug 7, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 35 min |
| Aug 7, 6:02 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 43 min |
| Aug 7, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Newton, Oconee, Rockdale, Walton | 38 min |
| Aug 7, 6:11 PM EDT | Special Weather Statement | FFC | Meriwether | 49 min |
| Aug 7, 6:13 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Aug 7, 6:15 PM EDT | Special Weather Statement | FFC | Jasper | 45 min |
| Aug 7, 6:18 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton, Pike, Spalding | 27 min |
| Aug 7, 6:20 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 25 min |
| Aug 7, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington, Wilkinson | 38 min |
| Aug 7, 6:25 PM EDT | Special Weather Statement | FFC | Twiggs | 35 min |
| Aug 7, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Putnam | 50 min |
| Aug 7, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Jasper, Morgan, Oconee, Oglethorpe and 1 more | 46 min |
| Aug 7, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 41 min |
| Aug 7, 6:37 PM EDT | Special Weather Statement | FFC | Bibb | 38 min |
| Aug 7, 6:55 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Aug 7, 6:59 PM EDT | Special Weather Statement | FFC | Jefferson | 46 min |
| Aug 7, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Taliaferro, Warren, Washington and 1 more | 44 min |
| Aug 7, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 42 min |
| Aug 7, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 40 min |
| Aug 7, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Johnson, Laurens | 53 min |
| Aug 7, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 31 min |
| Aug 7, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Washington, Wilkinson | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.